# SDR 08FDEA03796

- Difficulty date: September 10, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: A5361303320000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR CAP AT FRAME 13 AND FWD; BL 0. REPAIRED DAMAGED FLOOR CAP IN REF TO SRM 51-71-50 & DWG A53612213.0
